# SDR ASOA99171

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120170
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12003851003
- Condition: Cracked
- Location: Lt & Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BOTH LT AND RT NR 1 FRAMES CRACKED.  MAINTENANCE C/W EO 120-54-0034, WHICH OUTLINED FRAME REPLACEMENT PROCEDURES.  AIRCRAFT IS CURRENTLY IN C-CHECK.  (X)
